Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Could I be injected without feeling sharp prick?

Resolved Question:

Hello,

My parents regularly inject me with Antipsychotic injection Prolixin without my will. I began staying away from them due to this precise reason.

However they know my home address and my dad said to me that he has men tracking my home. Now what happened today is I collected the trash and kept the trashbag near the gate of my home. I left home for 2-3 hours and the trash bag was outside and accessible to people outside my home.

I returned home and took the trashbag which was outside to inside my home because I wanted to search something inside it. Later I got the thing which i wanted and then again picked the trashbag and kept it at the same place outside the home.

The problem is I feel that my Dad had kept a injection near the top of the trash bag and that I had been injected in that process of taking the trash bag inside the home. It was possible since the bag was outside and present available for 2-3 hours.

During moving the trash bag inside I did not immediately notice any sharp prick of needle. However in my left hand I do see 2 marks but no bleeding is seen.

Could I be injected?


Category: Psychiatrist

Ask Your Own Question

 19 Doctors Online

Expert:  Dr. Srikanth Reddy replied 4 Days ago

Hello,
Thanks for posting your query at DoctorSpring.com
I have gone through your question in detail and I can understand what you are going through.
The device of injection requires you to push the top even after the prick is given. So just a prick may not lead to drug entering inside your body.
Further we have been discussing about this before. You always felt that your parents may be injecting you anti-psychotics in the locations where the injections are not generally given. You also doubted in our last discussion that it could be a part of the delusions that you are having.
The current belief that you might have been injected with the drug could also be a delusion. I would suggest that you take an independent psychiatry opinion like you are doing with us and if he suggests do start taking medications. That will help in making your life more comfortable.
We are always available to help you with your queries, and do let us know if you get some doubts again.
Hope this helps,
Kind regards
Dr. Srikanth Reddy


Patient replied :

Unfortunately I am going through tremendous mental agony and lot of frustrations.
Is there some way to Test the presence of Prolixin in the body.? Perhaps finally only then i can rest my doubts forever.



Expert:  Dr. Srikanth Reddy replied 3 Days ago

Hello
Some labs offer testing for the blood levels of the drugs. Chromatography is used for testing for the blood levels. YOu may discuss this with the local labs who can help you out. Prolixin is not a routine drug to be monitored but it would wise to explore it.
But believe me, its a part of delusions. I am not saying this my the single above mentioned incident but by going through all the incidents that you have stated.
I would suggest you to go for the treatment for psychosis.


Patient replied :

Hello Doctor,
Just to let you know I did a particular meditation technique and through the rememberance and reasoning I was able to get rid of this particular delusion.
I understand that I need to be consistent and practise for longer times - the meditation. If I am able to successfully overcome my problems through that I would not go for the medicines.


Expert:  Dr. Srikanth Reddy replied 2 Days ago

Hello
Choice of treatment rests with you. As a practitioner of allopathy, I am a stern believer of the medicines and I would like to propagate and suggest medicines as the primary treatment option for your illness. However if you want to try some other therapy, then you are free to do so.
In-fact if you agree, I would suggest that you may go ahead with the combination of both.
Kind regards
Dr. Srikanth Reddy MD


Patient replied :

Hello Doctor,
I have started developing Tardive Dykenisia about 5 months back wherein I have rapid movement of my toe and leg during intense stress.
Now the issue is that I had taken Seroquel (Quetiapine) for about 1.5 years at 400 mg every day.
However I had quit the medicine cold turkey almost 1.5 years back. How is it that I have started getting this EVEN after quitting the medications?.
This is increasing my suspicion that I have been involuntarily medicated.


Expert:  Dr. Srikanth Reddy replied 1 Day ago

Hello
Tardive Kinesia is a known side-effect of certain medications. Interestingly this side-effect continues even after you stop the medicine. You need not be continued on medicine to experience the tardive dyskinesia. Thats the reason I feel that you are having a delusion.
Clozapine is one antipsycotic which is a good antipsychotic per-se and also reduces the symptoms of tardive dyskinesia. YOu should consider taking this medicine.
Do meet your psychiatrist and discuss this option.


Dr. Srikanth Reddy
Category: Sexologist
Experience: 
Doctor of Medicine (MD), Psychiatry Residency Program,2001 – 2012
M.B.B.S,Mahatma Gandhi Institute Of Medical Sciences, Sevagram

Certificate Course in sex Therapy and Counselling, Sexology and Counselling, A
Sexology,Medikon Sexual Sciences, Mumbai

Training in Advanced Neurology at a leading corporate hospital (CARE hospital) in Hyderabad

Child Psychiatry Training in National Institute of Mental Health and Neuro-Sciences, Bangalore

Sex Therapy and Counsellingat MEDIKON Sexual Sciences, Mumbai.
Dr. Srikanth Reddy and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news